Random fixed point theorems in Banach algebras with applications to random integral equations

Authors

  • B. C. Dhage

DOI:

https://doi.org/10.5556/j.tkjm.34.2003.270

Abstract

The present paper studies the random versions of some deterministic fixed point theorems of Dhage [5] and Dhage and Regon [7]. Applications are given to a certain nonlinear functional random integral equation for proving the existence of random solution under the generalized Lipschitzicity and Caratheodory conditions.

Author Biography

B. C. Dhage

``Kasubai', Gurukul Colony, Ahmedpur-413515, Dist: Latur, Maharashtra, India.

Downloads

Published

2003-03-31

How to Cite

Dhage, B. C. (2003). Random fixed point theorems in Banach algebras with applications to random integral equations. Tamkang Journal of Mathematics, 34(1), 29-44. https://doi.org/10.5556/j.tkjm.34.2003.270

Issue

Section

Papers